# SDR 2002UALA01609

- Difficulty date: October 22, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 39,976 hours, 11,860 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED. STA 1680, WL208-211, RBL 65.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER AND TRIPLER ANGLES.
